# SDR AWXA200601474

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SEAT TRACK ON FLOOR STRUCTURE IN PASSENGER CABIN, +Y1292, FS 37, FS 38+5", FS 40.  MAINTENANCE REPLACED SEAT TRACK FROM FRAME 36 TO FS 41 IN PASSENGER CABIN, +Y1292 IAW A319 SRM  51-72-11, AND INSTALLED FASTENER IAW A319 SRM  51-42-11.
